Open Access
Translator Disclaimer
March 2011 Axial minimal surfaces in $S^2 x R$ are helicoidal
David Hoffman, Brian White
J. Differential Geom. 87(3): 515-524 (March 2011). DOI: 10.4310/jdg/1312998234

Abstract

We prove that if a complete, properly embedded, finite-topology minimal surface in $\mathbf{S}^2 \times \mathbf{R}$ contains a line, then its ends are asymptotic to helicoids, and that if the surface is an annulus, it must be a helicoid.

Citation

Download Citation

David Hoffman. Brian White. "Axial minimal surfaces in $S^2 x R$ are helicoidal." J. Differential Geom. 87 (3) 515 - 524, March 2011. https://doi.org/10.4310/jdg/1312998234

Information

Published: March 2011
First available in Project Euclid: 10 August 2011

zbMATH: 1229.53065
MathSciNet: MR2819547
Digital Object Identifier: 10.4310/jdg/1312998234

Rights: Copyright © 2011 Lehigh University

JOURNAL ARTICLE
10 PAGES


SHARE
Vol.87 • No. 3 • March 2011
Back to Top